CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
High order symplectic integrators based on continuous-stage Runge-Kutta-Nystrom methods 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 361, 页码: 670-679
Authors:  Tang, Wensheng;  Sun, Yajuan;  Zhang, Jingjing
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Continuous-stage Runge-Kutta-Nystrom methods  Hamiltonian systems  Symplectic integrators  Legendre polynomial expansion  Simplifying assumptions  
Explicit multi-symplectic methods for Klein-Gordon-Schrodinger equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2009, 卷号: 228, 期号: 9, 页码: 3517-3532
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Klein-Gordon-Schrodinger equation  Multi-symplectic integrator  Runge-Kutta-Nystrom method  Runge-Kutta-type method  Explicit  
Multi-symplectic Runge-Kutta-Nystrom methods for nonlinear Schrodinger equations with variable coefficients 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2007, 卷号: 226, 期号: 2, 页码: 1968-1984
Authors:  Hong, Jialin;  Liu, Xiao-yan;  Li, Chun
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equations  multi-symplectic conservation law  Runge-Kutta-Nystrom methods  charge conservation law  
Explicit multi-symplectic methods for Hamiltonian wave equations 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2007, 卷号: 2, 期号: 4, 页码: 662-683
Authors:  Hong, Jialin;  Jiang, Shanshan;  Li, Chun;  Liu, Hongyu
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multi-symplectic integration  symplectic Runge-Kutta methods  symplectic Runge-Kutta-Nystrom methods  
On multisymplectic integrators based on Runge-Kutta-Nystrom methods for Hamiltonian wave equations 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2006, 卷号: 182, 期号: 2, 页码: 1056-1063
Authors:  Li, Qinghong;  Sun, Yajuan;  Wang, Yushun
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Hamiltonian wave equations  multisymplectic integrators  symplectic Runge-Kutta-Nystrom methods  energy and momentum conservation laws  
Order properties of symplectic Runge-Kutta-Nystrom methods 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2004, 卷号: 47, 期号: 4-5, 页码: 569-582
Authors:  Xiao, AG;  Tang, YF
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
Runge-Kutta-Nystrom method  Hamiltonian system  symplecticity  order condition